Skip to Main Content

Connective Real $K$-Theory of Finite Groups

About this Title

Robert R. Bruner, Wayne State University, Detroit, MI and J. P. C. Greenlees, University of Sheffield, Sheffield, UK

Publication: Mathematical Surveys and Monographs
Publication Year: 2010; Volume 169
ISBNs: 978-0-8218-5189-0 (print); 978-1-4704-1396-5 (online)
MathSciNet review: MR2723113
MSC: Primary 19L41; Secondary 13D45, 19-02, 19L47, 19L64, 55N15, 55N91

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF